# SDR ASAA2016070117239

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,879 hours, 9,771 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 3402567010
- Condition: Cracked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE INLET INSPECTION T/C 7847100, FOUND FAN CASE FLANGE B-1 CRACKED AT 11 O'CLOCK LOOKING FWD AT BRACKET FOR FIRE DETECTOR TRANSPONDER.  ACFT GROUNDED.  REPAIRED FAN CASE B-1 FLANGE IAW T/C SBCFM56-7B-72-0580-1, OPS AND LEAK CHECKED GOOD.  ACCOMPLISHED FIRE DETECTION LOOP RESISTANCE  SYSTEM TEST, OPS NORMAL, ALL READING WITHIN LIMITS, IAW AMM 26-11-00-730-801.  ACCOMPLISHED ENGINE AND APU FIRE DETECTION MODULE INSTALLATION TEST, OPS NORMAL IAW AMM 26-10-01-400-801.
